First post in a while! Hi everyone. Sorry this is going to be a bit rambly!
Need a bit of advice and support :( I've been with my husband for five years, newlyweds, very happy in my relationship. But over the past year I've been finding sex so painful and it's making me not want to do it!
He's very well endowed, but this isn't exactly something I've complained about before! Generally our sex life has been really good throughout our relationship. However, he's in the army so occasionally we'll have to spend months apart (with no sex!) and I do think this has a negative impact. The last time he went away was last year for 8 months and I really lost my drive, barely masturbated. Think it's spiralled since then.
I have also had problems with abnormal smear tests for the last 18 months and had to have a LLETZ procedure (some of my cervix removed with diathermy). My last smear test was completely normal.
I've been on the combined pill for 11 years (since I was 15). I did have a break from it where I tried the implant but it made my skin really bad so I just went back on the pill.
The pain is everywhere. High up- as it feels like he bashes against my cervix.
Around the entrance it feels so tight when he first goes in and takes ages to feel comfortable.
Whatever position we do it in I feel pain in the skin around my vagina. In doggy style it feels like it chafes towards the front, when I'm on top or he is there's so much pressure around my perineum.
Sometimes I'll have a little bit of bleeding afterwards and occasionally I'll even have a bit of a tear/cut :(
Because I've been finding it painful I've been finding it difficult to get wet and aroused which is just making the problem worse. But even if I am really aroused I still can't get wet! We've talked about it, we're trying to work around it but it's just really bothering me. We use loads of lube.
I think I will go to my GP but I was just wondering if you guys had any more advice or tips. Particularly in terms of the pill and how it can affect arousal...